Alert archive / Indiana / Beach Hazards Statements in 2020

Beach Hazards Statement 3, NWS Chicago, IL

June 22, 2020Porter County, Indiana

NWS Chicago, IL issued this beach hazards statement at Jun 22, 2020, 9:21 PM CDT for Porter County, Indiana. It took effect at Jun 23, 2020, 6:00 AM CDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Jun 22, 2020, 9:21 PM CDT (02:21 UTC)
In effect from
Jun 23, 2020, 6:00 AM CDT
Expired
Jun 23, 2020, 3:00 PM CDT
In force
9 hr
Issued by
NWS Chicago, IL

County Porter County, IN

The radar

The Chicago radar (KLOT), 85 km from the middle of the area, began a volume at 02:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 2.4 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2020-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2020-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 102 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1451 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
102 m²/s²
0-3 km storm-relative helicity
121 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

567 
WHUS43 KLOT 230221
CFWLOT

LAKESHORE HAZARD MESSAGE
National Weather Service Chicago IL
921 PM CDT Mon Jun 22 2020

INZ002-231030-
/O.NEW.KLOT.BH.S.0003.200623T1100Z-200623T2000Z/
Porter-
921 PM CDT Mon Jun 22 2020

...BEACH HAZARDS STATEMENT IN EFFECT FROM 6 AM CDT TUESDAY
THROUGH TUESDAY AFTERNOON...

The National Weather Service in Chicago has issued a Beach
Hazards Statement...which is in effect from 6 AM CDT Tuesday
through Tuesday afternoon. 

* LOCATION...Porter County, Indiana beaches.

* HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED.

* FORECAST WAVE HEIGHTS...3 to 6 feet.

* STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid dangerous swimming conditions
and do not venture out on shoreline structures or jetties or 
piers. Please check with your local authorities on potential 
beach closures.

&&

$$

MTF
3 follow-up statements
284 
WHUS43 KLOT 230806
CFWLOT

LAKESHORE HAZARD MESSAGE
National Weather Service Chicago IL
306 AM CDT Tue Jun 23 2020

INZ002-231615-
/O.CON.KLOT.BH.S.0003.200623T1100Z-200623T2000Z/
Porter-
306 AM CDT Tue Jun 23 2020

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 3 PM CDT THIS
AFTERNOON...

* LOCATION...Porter County, Indiana beaches.

* HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED.

* FORECAST WAVE HEIGHTS...3 to 6 feet.

* STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid dangerous swimming conditions
and do not venture out on shoreline structures or jetties or
piers. Please check with your local authorities on potential
beach closures.

&&

$$

Borchardt
333 
WHUS43 KLOT 231516
CFWLOT

LAKESHORE HAZARD MESSAGE
National Weather Service Chicago IL
1016 AM CDT Tue Jun 23 2020

INZ002-232000-
/O.CON.KLOT.BH.S.0003.000000T0000Z-200623T2000Z/
Porter-
1016 AM CDT Tue Jun 23 2020

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 3 PM CDT THIS
AFTERNOON...

* LOCATION...Porter County, Indiana beaches.

* HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED.

* FORECAST WAVE HEIGHTS...3 to 6 feet.

* STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid dangerous swimming conditions
and do not venture out on shoreline structures or jetties or
piers. Please check with your local authorities on potential
beach closures.

&&

$$
613 
WHUS43 KLOT 232010
CFWLOT

LAKESHORE HAZARD MESSAGE
National Weather Service Chicago IL
310 PM CDT Tue Jun 23 2020

INZ002-232115-
/O.EXP.KLOT.BH.S.0003.000000T0000Z-200623T2000Z/
Porter-
310 PM CDT Tue Jun 23 2020

...BEACH HAZARDS STATEMENT HAS EXPIRED...

The beach hazard statement is no longer in effect.

$$

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before this beach hazards statement went out at Jun 22, 7:28 PM CDT, 1 hour 53 minutes earlier.

Area forecast discussion, Jun 22, 7:28 PM CDT, 1 hour 53 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Chicago/Romeoville, IL
728 PM CDT Mon Jun 22 2020

.MESOSCALE DISCUSSION...
727 PM CDT

A high coverage of storms prevails and especially of rain early
this evening across the forecast area. The hazardous weather
threat has transitioned to a localized flash flooding one, though
an isolated threat of wind gusts to 45-60 mph continues through 9
p.m.

Multiple synoptic to mesoscale features at work here this evening
as anticipated. The primary synoptic upper wave has become more
neutrally tilted across Iowa early this evening and is helping
broad convective support across the area through upper lift and
higher effective shear (30-40 kt in north central Illinois inching
eastward). An mesoscale convective vortex (MCV) emanating
northeastward from central Illinois late this afternoon has helped
the thunderstorms into the southern forecast area. In-between,
which has the greatest thunderstorm coverage as of 715 pm, is a
result of both of these features as well as a plethora of merging
outflow boundaries.

It is along this convergence zone and southward that instability
is the highest (MUCAPE of around 1500 J/kg) and moisture is too
(850 mb dew points of 16C+). Low-centroid, warm rain processes
are becoming more dominant here, as some overturning has occurred
with previous convection to limit deeper instability and cores.
This is resulting in localized corridors of flash flooding threat,
though tough to say if any more will lock into place going
forward. Individual storm motions are enough to limit any
widespread threat, but especially heavy rates as has been observed
and core training are possible problems near that convergence
zone. That also had been the case in southern Ford County where
estimates of 2.5 to 4 inches of rain fell.

Expecting a gradual east-southeastward movement of activity, with
some rain and spotty storms continuing behind the main activity
into early overnight. While a decent upper wave approaching, the
overturning is winning out limiting the severe threat, and the
flash flood threat will wane likely quickly after 9-10 p.m.

MTF

&&

.SHORT TERM...
216 PM CDT

Through Tuesday night...

Primary focus during the short term is on the convective potential
this afternoon and evening, as well as an attendant threat for
some severe weather.

Skies have cleared out nicely in the wake of this morning's
weakening MCs with essentially mostly sunny conditions prevailing
south and east of a La Salle to Waukegan line. A few areas of
enhanced surface convergence are noted in both observations and
visible satellite imagery, with one in the vicinity of the
differential heating zone across our northwest, with at least two
additional areas elucidated by streets of lumpier cumulus in the
vicinity of the I-55 corridor. With temperatures having warmed
into the mid and eventually upper 80s to near 90 where the sun has
come out and dewpoints hovering around 70, the airmass has become
moderately unstable with little to no lingering MLCINH. Large
scale forcing for ascent is still in the nascent stages of
overspreading the area, but jet divergence is clearly increasing
overhead based on recent mid and upper level moisture channel
satellite loops. As a result, it's not all too surprising to see
storms taking off as early as they have. Main corridor to watch
here over the next several hours is mainly near I-55 and I-65. As
well, we'll be monitoring the differential heating area which
seems to have encouraged increased convergence towards Kane to
Lake counties where additional convection could tend to focus. Deep
layer shear has increased sufficiently to support some storm
organization and rotating mid-level updrafts, although this is
sort of towards the lower end of that spectrum space. Still, even
with the rather paltry mid-level lapse rates, storms will probably
be capable of producing both hail and damaging wind gusts as they
get going through the afternoon. Semi-training may also take
place initially which could result in sporadic instances of mainly
urban and small stream minor flooding.

By late this afternoon and into the evening, things get a little
unclear, especially given the potential for somewhat widespread
shower/storm development through the afternoon hours here...what
this does to the environment still remains a bit unclear. Either
way, signs point to additional storms potentially developing
closer to the actual cold front across central Iowa ahead of the
main shortwave, and this activity could attempt to merge with the
mass of storms drifting north out of the St. Louis area. Should
upscale growth take place, a loosely-defined MCS could make a run
at mainly the southern half of our area during the evening hours.
If convective coverage this afternoon gets high enough, then
would tend to think the severe wind risk with this next complex
might be muted to a good degree, although there does seem to be a
bit of a 700-500 mb wind response with this shortwave which could
act to bolster cold pool amalgamation and subsequent
acceleration--and this is corroborated by some 40 kt wind
retrievals on DVN's VWP. We'll continue to highlight mainly our
I-80 and south locales for this later evening threat.

Still don't think the flash flood threat looks too appreciable at
this point, but certainly will be a potential for localized
corridors to pick up 2-3" of rain before things clear out from
west to east overnight. Main corridor for this seems to be near
and south of I-55.

For Tuesday, things are looking much cooler and probably will see
quite a bit of cloud cover develop through the day. An additional
shortwave will pinwheel overhead and could squeeze out some
showers, some of which could be pretty gusty given increased winds
just off the deck. Think the potential for thunder may remain
somewhat muted given fairly robust mid-level subsidence/drying.
Things look to dry out--at least temporarily--Tuesday evening and
overnight.

Carlaw

&&

.LONG TERM...
220 PM CDT

Forecast thinking remains largely unchanged from the previous
discussion. Due to ongoing active weather, the long term
discussion will not be updated today.

Previous discussion issued at 153 AM CDT

Wednesday through Sunday...

The Great Lakes will remain beneath slow-moving upper-level
troughing in the middle of the week allowing for a continuation of
overall pleasant conditions. Highs and lows Wednesday should top
off right around 80 / 60, respectively, with light northwesterly
winds. A lake breeze with muted inland penetration should allow
for locally cooler temperatures along the shore line especially in
northwestern Indiana. Scattered afternoon showers and perhaps a
weak thunderstorm are possible during the afternoon hours as a
shortwave embedded in the broad troughing aloft swings through the
western Great Lakes.

Thursday and Friday, the upper-level pattern will transition into
a more summer-like regime with zonal to at times anticyclonic
flow over much of the United States. As such, low- level flow will
become south/southwesterly enabling the return of warm and moist
conditions. Ensemble model guidance suggests chances for showers
and thunderstorms will increase markedly Friday night onward.

Borchardt

&&

.AVIATION...
For the 00Z TAFs...

Main forecast concerns include...

Showers and thunderstorms trends through this evening. Wind
directions through this evening. Low MVFR... possible IFR cigs
tonight/Tuesday morning.

Complex convective trends will continue over the next few hours
this evening. A line of showers and thunderstorms has developed
generally along the I-80 corridor with another line near Rockford
along the cold front. This activity will likely continue over the
next few hours with high rain rates resulting in reduced
visibilities to near 1 1/2 SM in the heavier showers. Wind
directions could also be highly variable and gusty at times due
to any resultant thunderstorm outflow boundaries, with a more
prevailing direction out of the northeast for Chicago area
terminals and northwest at RFD.

Primary focus for this TAF issuance was on the immediate
convective trends, but mvfr cigs still look to develop by late
this evening and continue into early Tuesday morning with IFR cigs
also possible. Expect these to then lift heading into the morning
on Tuesday. Widely scattered showers are then possible Tuesday
afternoon with northwest winds becoming gusty at times.

Petr

&&

.LOT WATCHES/WARNINGS/ADVISORIES...
IL...None.
IN...None.
LM...None.
&&

Visit us at weather.gov/chicago

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSChicago
www.twitter.com/NWSChicago
www.youtube.com/NWSChicago
Hazardous weather outlook, Jun 22, 3:04 PM CDT, 6 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Chicago/Romeoville IL
304 PM CDT Mon Jun 22 2020

ILZ003>006-008-010>013-019>021-023-032-033-039-103>108-INZ001-002-
010-011-019-232015-
Winnebago-Boone-McHenry-Lake IL-Ogle-Lee-De Kalb-Kane-DuPage-
La Salle-Kendall-Grundy-Kankakee-Livingston-Iroquois-Ford-
Northern Cook-Central Cook-Southern Cook-Northern Will-
Southern Will-Eastern Will-Lake IN-Porter-Newton-Jasper-Benton-
304 PM CDT Mon Jun 22 2020 /404 PM EDT Mon Jun 22 2020/

This Hazardous Weather Outlook is for portions of North Central
Illinois...Northeast Illinois and Northwest Indiana.

.DAY ONE...Tonight.

Weather hazards expected...

  Significant Thunderstorm Risk...with an associated:
     Limited hail risk...up to half dollar size.
     Elevated damaging wind risk...up to 65 mph.
  Limited Flooding Risk.

DISCUSSION...

An area of showers and thunderstorms, initially focused mainly
south and east of a La Salle to Waukegan line, will continue to
develop this afternoon. Some storms could be severe with a threat
for damaging wind gusts and large hail, mainly with the storms
south of I-80.

An additional area of storms may develop and move into the region
very late this afternoon and into the evening hours. A threat for
locally strong to potentially damaging winds could exist with this
activity as well, mainly south of I-88. Finally, localized
instances of flooding will be possible through this evening due to
multiple rounds of thunderstorms.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Wednesday through Sunday...
  Limited Thunderstorm Risk.

DISCUSSION:

Isolated afternoon thunderstorms are possible Wednesday and
Thursday. Additional storms chances exist late Friday into
Saturday.

.SPOTTER INFORMATION STATEMENT...

 Spotter reports will be appreciated this afternoon and evening.

GENERAL STORM MOTION OF THE DAY:

 Moving toward the east northeast at 25 mph.

LMZ740>745-232015-
Winthrop Harbor to Wilmette Harbor IL-
Wilmette Harbor to Northerly Island IL-
Northerly Island to Calumet Harbor IL-
Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN-
Burns Harbor to Michigan City IN-
304 PM CDT Mon Jun 22 2020

This Hazardous Weather Outlook is for portions of the Illinois
nearshore waters of Lake Michigan and the Indiana nearshore
waters of Lake Michigan.

.DAY ONE...Tonight.

Weather hazards expected...

  Significant Thunderstorm Risk...with an associated:
     Limited hail risk...up to nickel size.
     Limited thunderstorm wind gust risk...up to 50 kts.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Wednesday through Sunday...
  Limited Thunderstorm Risk.

Carlaw

Visit us at http://weather.gov/chicago

Follow us on Facebook, Twitter, and Youtube at:
www.facebook.com/nwschicago
www.twitter.com/nwschicago
www.youtube.com/nwschicago

In the hours before

Special weather statement, Jun 22, 5:40 PM CDT, 3 hours 41 minutes before
Special Weather Statement
National Weather Service Chicago/Romeoville
540 PM CDT Mon Jun 22 2020

ILZ021-222330-
Grundy IL-
540 PM CDT Mon Jun 22 2020

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GRUNDY COUNTY UNTIL 630
PM CDT...

At 540 PM CDT, Doppler radar was tracking a strong thunderstorm over
Mazon, or near Morris, moving northeast at 20 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Morris, Channahon, Minooka, Coal City, Diamond, Mazon, Carbon Hill
and Verona.

Including the following interstate...
 I-80 near mile marker 111.

This includes...  Gebhard Woods State Park and William G Stratton
State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
northeastern Illinois.

LAT...LON 4132 8855 4146 8829 4146 8827 4145 8825
      4125 8825 4121 8850
TIME...MOT...LOC 2240Z 243DEG 18KT 4127 8845

Carlaw
Local storm report, Jun 22, 5:42 PM CDT, 3 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
542 PM CDT MON JUN 22 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0504 PM     HEAVY RAIN       1 WSW PORTAGE PARK - CH 41.95N 87.77W
06/22/2020  M1.30 INCH       COOK               IL   PUBLIC

            PRIVATE WEATHER STATION OBSERVED 1.3 INCHES
            IN 30 MINUTES.

&&

WSL
Special weather statement, Jun 22, 6:15 PM CDT, 3 hours 6 minutes before
Special Weather Statement
National Weather Service Chicago/Romeoville
615 PM CDT Mon Jun 22 2020

ILZ019-032-230000-
Livingston IL-La Salle IL-
615 PM CDT Mon Jun 22 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LIVINGSTON AND
SOUTHWESTERN LA SALLE COUNTIES UNTIL 700 PM CDT...

At 615 PM CDT, Doppler radar was tracking a strong thunderstorm over
Wenona, or 12 miles west of Streator, moving east at 25 mph.

Winds in excess of 45 mph will be possible with this storm.

Locations impacted include...
Streator, Wenona, Tonica, Grand Ridge, Lostant, Cornell, Kangley,
Long Point and Leonore.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
central and north central Illinois.

LAT...LON 4123 8906 4132 8877 4099 8871 4099 8905
      4110 8905 4111 8907
TIME...MOT...LOC 2315Z 248DEG 23KT 4107 8907

Kluber
Local storm report, Jun 22, 6:32 PM CDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
632 PM CDT MON JUN 22 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0607 PM     HEAVY RAIN       3 S PAXTON              40.42N 88.09W
06/22/2020  M3.03 INCH       FORD               IL   PUBLIC

            PRIVATE WEATHER STATION OBSERVED 3.03 INCHES
            OVER 3 HOUR PERIOD ENDING AT 607PM. ALSO
            1.51 INCHES IN 30 MINUTES.

&&

WSL
Special weather statement, Jun 22, 7:04 PM CDT, 2 hours 17 minutes before
Special Weather Statement
National Weather Service Chicago/Romeoville
704 PM CDT Mon Jun 22 2020

ILZ106-230030-
Northern Will IL-
704 PM CDT Mon Jun 22 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WILL COUNTY UNTIL
730 PM CDT...

At 703 PM CDT, Doppler radar was tracking a strong thunderstorm over
south Plainfield, moving east at 20 mph.

Wind gusts of 50 to 55 mph will be possible with this storm.

Locations impacted include...
Joliet, Romeoville, south Plainfield, Lockport, Ingalls Park,
Shorewood, Rockdale, Crest Hill, Crystal Lawns and Fairmont.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
northeastern Illinois.

LAT...LON 4150 8804 4153 8826 4161 8826 4165 8803
TIME...MOT...LOC 0003Z 269DEG 19KT 4157 8822

Kluber
Local storm report, Jun 22, 7:34 PM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CHICAGO IL
734 PM CDT MON JUN 22 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0607 PM     HEAVY RAIN       3 S PAXTON              40.42N 88.09W
06/22/2020  M3.03 INCH       FORD               IL   PUBLIC

            PRIVATE WEATHER STATION OBSERVED 3.03 INCHES
            OVER 3 HOUR PERIOD ENDING AT 607PM. ALSO
            1.51 INCHES IN 30 MINUTES.

0519 PM     HEAVY RAIN       1 NNE LOMBARD           41.89N 88.00W
06/22/2020  M1.76 INCH       DUPAGE             IL   PUBLIC

            PRIVATE WEATHER STATION OBSERVED 1.76 INCHES
            IN 25 MINUTES.

0514 PM     HEAVY RAIN       LOMBARD                 41.88N 88.01W
06/22/2020  M1.68 INCH       DUPAGE             IL   PUBLIC

            PRIVATE WEATHER STATION OBSERVED 1.68 INCHES
            IN 25 MINUTES.

0504 PM     HEAVY RAIN       1 WSW PORTAGE PARK - CH 41.95N 87.77W
06/22/2020  M1.30 INCH       COOK               IL   PUBLIC

            PRIVATE WEATHER STATION OBSERVED 1.3 INCHES
            IN 30 MINUTES.

0422 PM     HAIL             FRANKLIN PARK           41.93N 87.88W
06/22/2020  M1.00 INCH       COOK               IL   TRAINED SPOTTER

            SPOTTER REPORTS HAIL RANGING FROM 0.75 TO
            1.0 INCH DIAMETER. RELAYED VIA AMATEUR RADIO
            OPERATOR.

0300 PM     TSTM WND DMG     WHEELER                 41.51N 87.19W
06/22/2020                   PORTER             IN   TRAINED SPOTTER

            TRAINED SPOTTER REPORTS TREE DAMAGE ALONG
            IN-130 NEAR WHEELER. TIME ESTIMATED BY
            RADAR.

0130 PM     TSTM WND DMG     3 SE CHANNAHON          41.40N 88.19W
06/22/2020                   WILL               IL   EMERGENCY MNGR

            WILL COUNTY EMERGENCY MANAGEMENT REPORTS 4
            SEMI TRAILERS BLOWN OVER BY WIND ALONG I-55
            NEAR ARSENAL ROAD INTERCHANGE. TIME
            ESTIMATED BY RADAR.

0120 PM     TSTM WND DMG     1 SSW FRANKFORT SQUARE  41.51N 87.81W
06/22/2020                   WILL               IL   PUBLIC

            PHOTO SHARED VIA SOCIAL MEDIA SHOWS TREE
            SNAPPED NEAR BASE. NEAR 80TH AVENUE AND
            US-30 IN FRANKFORT. TIME ESTIMATED BY RADAR.

0115 PM     HAIL             1 SW FRANKFORT          41.48N 87.87W
06/22/2020  M0.88 INCH       WILL               IL   PUBLIC

            PHOTO SHARED VIA SOCIAL MEDIA SHOWS HAIL
            JUST BELOW 1 INCH DIAMETER.

0108 PM     HAIL             2 ESE NEW LENOX         41.50N 87.93W
06/22/2020  M0.75 INCH       WILL               IL   TRAINED SPOTTER

            TRAINED SPOTTER REPORTS PENNY SIZED HAIL IN
            NEW LENOX.

1255 PM     HAIL             1 NW MANHATTAN          41.43N 88.00W
06/22/2020  M1.00 INCH       WILL               IL   EMERGENCY MNGR

            WILL COUNTY SHERIFFS OFFICE REPORTS
            QUARTER-SIZED HAIL IN MANHATTAN. TIME
            ESTIMATED BY RADAR.

&&

The office that day

Everything else NWS Chicago, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 7:49 PM CDTAreal Flood AdvisoryLOTLake3 hr

Nearby

Beach Hazards Statements in Indiana, 2020Every beach hazards statement in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.